Archived

This topic is now archived and is closed to further replies.

Acne.org Moisturizer Makes Me Tan!

14 posts in this topic

Has anyone else noticed that the Acne.org moisturizer (which I love!) has made you slightly tanner? Many people have noticed this for me and also for my friend who I got to use Acne.org's products. I'm just guessing that its the moisturizer however it could also be one of the other 2 steps of the Regimen.

Share this post


Link to post
Share on other sites

Has anyone else noticed that the Acne.org moisturizer (which I love!) has made you slightly tanner? Many people have noticed this for me and also for my friend who I got to use Acne.org's products. I'm just guessing that its the moisturizer however it could also be one of the other 2 steps of the Regimen.

1 person likes this

Share this post


Link to post
Share on other sites

I noticed that my skin was a lot more red/tan when I used BP, which I liked too. Living in the UK, my skin is naturally pretty pale and it's nice to add some colour to it!

Share this post


Link to post
Share on other sites

It makes me yellow. In fact I use a lot at night and my pillowcases have yellow blotches on them.

Share this post


Link to post
Share on other sites

I find that when I up my BP too fast and turn red-faced, then put my yellow moisturizer on, I literally do turn orange. Looks like I got a bad fake tan. Lol..

Share this post


Link to post
Share on other sites

There is licorice root extract in it (if you didn't already know) which makes the moisturizer yellow. I too notice that is makes my face darker. Anyone think it smells like alcohol? It smells like something that would be fermenting....lol

Share this post


Link to post
Share on other sites

I've only been on Dan's regimen for 2 days now, but I have noticed that my face looks a bit darker with the moisturizer (and jojoba oil) but I like it because now my face actually matches the rest of my body. :)

Share this post


Link to post
Share on other sites

I'm glad I'm not the only one who's experiencing the tan side effect. Lol

Share this post


Link to post
Share on other sites

I have the same issue! A week in and i realize that my dry patches/flakes or whatever the hell you want to call it are yellow/tan. I have to get close to the mirror to see it but it makes me wonder if other people notice it. Thinking about switching back to my neutrogenia for sensitive skin but will wait to try my jojoba oil with this moisturizer

Share this post


Link to post
Share on other sites

I think I got more yellow and tanned too :( any solution ?? more sunscreen??

But, Dan is so white :)

Share this post


Link to post
Share on other sites

The appearance of tanning does go away with time and consistent use... Just be use to add the suggested amount of moisturizer and all should be well.. Personally, it'd take the slightly tanned face over a pale, ghoulish looking face that I usually get when using Cetaphil or Neutrogena... :)

Share this post


Link to post
Share on other sites

It makes me yellow. In fact I use a lot at night and my pillowcases have yellow blotches on them.

Share this post


Link to post
Share on other sites

I also feel like my face looks tanner, but for me thats plus!!

Share this post


Link to post
Share on other sites